Volume 5, Number 3
Preview Issue Next Issue

Purchase

Beu-Yu Guo, A. R. Mitchell and Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Purchase PDF 78 130 Article preview

Purchase

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Purchase PDF 75 124 Article preview

Purchase

Guo-Liang Xu and Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214

Preview Purchase PDF 76 125 Article preview

Purchase

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Purchase PDF 76 129 Article preview

Purchase

Zhang-Xing Chen and Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237

Preview Purchase PDF 77 128 Article preview

Purchase

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Purchase PDF 77 132 Article preview

Purchase

Kazimierz Adamowski, Nicolas R. Dalezios and Fadil Bmohamed

J. Comp. Math., 5 (1987), pp. 249-263

Preview Purchase PDF 83 134 Article preview

Purchase

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271

Preview Purchase PDF 79 124 Article preview

Purchase

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Purchase PDF 75 126 Article preview

Purchase

Wen-An Tong and You-Lian Ahu

J. Comp. Math., 5 (1987), pp. 281-286

Preview Purchase PDF 74 125 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80